Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

mirena

Opinions, FROM WOMEN WHO HAVE USED IT PLEASE?

 
Anonymous

Asked by Anonymous at 7:43 PM on May. 11, 2010 in Just for Fun

This question is closed.
Answers (4)
  • I have had it for about 2 years now. When they placed it to me it just felt like a contraction. It was just an uncomfortable feeling that did not last long. I cramped off and on that day. The first 6 weeks I spotted and felt bloated and crampy. It just made me feel BLAH...I actually was tired of feeling like that and considered having it removed. Once my body adjusted I have had no period. I will occasionally cramp. The main side effect for me has been acne. lately it hasn't been bad though. I have noticed it effects everyone differently though. My SO had a vasectomy so I will have it removed soon,
    Anonymous

    Answer by Anonymous at 7:49 PM on May. 11, 2010

  • I just had mine removed last Friday. I had it for almost 4 years. I had 2 c-sections so going in was pretty painful because the dr. had to dilate me. I spotted for a few weeks, then no period. I went from 115 lbs to 135 lbs very quickly, and really didn't change the way I was eating or anything...just over the first 6 months I had it I gained that. Then came the sore breasts lasting weeks at a time and the acne. This past December, I started randomly spotting even tho I hadn't had a period in nearly 4 years. My hair started falling out and the sore boobs came back. I had had enough at that point and my husband got a vasectomy in February. Last Thursday was his check up where they see if he is sperm free, he was so I had the thing taken out, again having to be dilated b/c my string was gone. I know my symptoms are probably extreme, but nonetheless, it was horrible.

    Anonymous

    Answer by Anonymous at 8:00 PM on May. 11, 2010

  • i love having it so far. hoping that it will keep working like its supposed to. i got pregnant on the pill and the shot. and if this dont work idk what will.
    greenegurls

    Answer by greenegurls at 8:48 PM on May. 11, 2010

  • I had it for three years. It hurt like hell when the Dr. put it in and then I didn't think I would ever stop bleeding. I bled and spotted off and on for about 8 months. When it stopped my periods lasted all of two days and were very very very light. I loved not worrying about taking a pill, inserting something and removing it and so on. My Husband had a vasectomy shortly after I got the mirena put in but I kept it because I loved not hardly having a period at all. Then one day it slid out. I was so mad. Thinking about having another put in but I am just not sure I want to do the 8 months of spotting. I will most likely get it again.
    kc932

    Answer by kc932 at 8:49 PM on May. 11, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN